# SDR AALA201703219028

- Difficulty date: March 14, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 20,520 hours, 17,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 43531030090
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT MAIN CABIN LEFT CENTRAL SEAT TRACK AT -Y280 AND FRAME 84.  REPAIRED THE SEAT TRACK IAW SRM 51-00-10, REPAIR 51.
